# SDR CA990804011

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Sheared
- Location: Nlg Ww
- Component: Rotol, 200736001
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT SLID 200 FEET PAST END OF RUNWAY SHEARING OFF NLG AND DAMAGING LT WING LEADING EDGE WHEN IN CONTACT WITH LIGHT STANDARD.   MORE TO FOLLOW.
